RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Algebra Discrete Math.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Algebra Discrete Math., 2011, том 12, выпуск 1, страницы 132–139 (Mi adm60)  

Эта публикация цитируется в 1 научной статье (всего в 1 статье)

RESEARCH ARTICLE

Diagonalizability theorem for matrices over certain domains

Bogdan Zabavsky, Olga Domsha

Ivan Franko National University of Lviv, Universytetska, 1, Lviv, Ukraine, 79000

Аннотация: It is proved that $R$ is a commutative adequate domain, then $R$ is the domain of stable range 1 in localization in multiplicative closed set which corresponds s-torsion in the sense of Komarnitskii.

Ключевые слова: a Bezout domain, a ring of stable range 1, an adequate domain, a co-adequate element, an element of almost stable range 1, an elementary divisors ring.

Полный текст: PDF файл (210 kB)
Список литературы: PDF файл   HTML файл

Реферативные базы данных:
Тип публикации: Статья
Поступила в редакцию: 06.05.2011
Исправленный вариант: 07.10.2011
Язык публикации: английский

Образец цитирования: Bogdan Zabavsky, Olga Domsha, “Diagonalizability theorem for matrices over certain domains”, Algebra Discrete Math., 12:1 (2011), 132–139

Цитирование в формате AMSBIB
\RBibitem{ZabDom11}
\by Bogdan Zabavsky, Olga Domsha
\paper Diagonalizability theorem for matrices over certain domains
\jour Algebra Discrete Math.
\yr 2011
\vol 12
\issue 1
\pages 132--139
\mathnet{http://mi.mathnet.ru/adm60}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2896465}
\zmath{https://zbmath.org/?q=an:1260.15019}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/adm60
  • http://mi.mathnet.ru/rus/adm/v12/i1/p132

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. Sheibani M., Bahmani R., Chen H., “Elementary Matrix Reduction Over Certain Rings”, Commun. Algebr., 45:6 (2017), 2613–2618  crossref  mathscinet  zmath  isi  scopus
  • Algebra and Discrete Mathematics
    Просмотров:
    Эта страница:108
    Полный текст:92
    Литература:21
    Первая стр.:1
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020